Volume 9, issue 2 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Functoriality for the $\mathfrak{su}_3$ Khovanov homology

David Clark

Algebraic & Geometric Topology 9 (2009) 625–690
Bibliography
1 D Bar-Natan, Khovanov’s homology for tangles and cobordisms, Geom. Topol. 9 (2005) 1443 MR2174270
2 D Bar-Natan, Fast Khovanov homology computations, J. Knot Theory Ramifications 16 (2007) 243 MR2320156
3 J S Carter, J H Rieger, M Saito, A combinatorial description of knotted surfaces and their isotopies, Adv. Math. 127 (1997) 1 MR1445361
4 J S Carter, M Saito, Reidemeister moves for surface isotopies and their interpretation as moves to movies, J. Knot Theory Ramifications 2 (1993) 251 MR1238875
5 D Clark, S Morrison, K Walker, Fixing the functoriality of Khovanov homology, Geom. Topol. 13 (2009) 1499
6 S I Gelfand, Y I Manin, Methods of homological algebra, Springer (1996) MR1438306
7 M Jacobsson, An invariant of link cobordisms from Khovanov homology, Algebr. Geom. Topol. 4 (2004) 1211 MR2113903
8 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
9 M Khovanov, sl(3) link homology, Algebr. Geom. Topol. 4 (2004) 1045 MR2100691
10 G Kuperberg, Spiders for rank 2 Lie algebras, Comm. Math. Phys. 180 (1996) 109 MR1403861
11 M Mackaay, P Vaz, The universal sl3–link homology, Algebr. Geom. Topol. 7 (2007) 1135 MR2336253
12 S Morrison, A Nieh, On Khovanov’s cobordism theory for 𝔰𝔲3 knot homology, J. Knot Theory Ramifications 17 (2008) 1121 MR2457839
13 D Roseman, Reidemeister-type moves for surfaces in four-dimensional space, from: "Knot theory (Warsaw, 1995)" (editors V F R Jones, J Kania-Bartoszyńska, J H Przytycki, P Traczyk, V G Turaev), Banach Center Publ. 42, Polish Acad. Sci. (1998) 347 MR1634466
14 B Webster, Khovanov–Rozansky homology via a canopolis formalism, Algebr. Geom. Topol. 7 (2007) 673 MR2308960
15 Wiktionary, the free online dictionary (2008), sv “metropolis”